manuscripta mathematica

, Volume 98, Issue 3, pp 275–293

Rational points of the group of components¶of a Néron model

  • Siegfried Bosch
  • Qing Liu

DOI: 10.1007/s002290050140

Cite this article as:
Bosch, S. & Liu, Q. manuscripta math. (1999) 98: 275. doi:10.1007/s002290050140


The structure of component groups of Néron models has been investigated on several occasions. Here we admit non-separably closed residue fields and are interested in the subgroup of rational points or, in other terms, in the subgroup of geometrically connected components of a Néron model. We consider Néron models of abelian varieties and of algebraic tori and give detailed computations in the case of Jacobians of curves.

Mathematics Subject Classification (1991):11G25, 14G20, 14H40, 14K15

Copyright information

© Springer-Verlag Berlin Heidelberg 1999

Authors and Affiliations

  • Siegfried Bosch
    • 1
  • Qing Liu
    • 2
  1. 1.Mathematisches Institut, Westfälische Wilhelms-Universität, Einsteinstraße 62, D-48149 Münster, Germany. e-mail: bosch@math.uni-muenster.deDE
  2. 2.CNRS, Laboratoire de Mathématiques Pures, Université de Bordeaux 1, 351, cours de la Libération, F-33405 Talence, France. e-mail: liu@math.u-bordeaux.frFR